# SDR QXEA200701778

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,173 hours, 16,270 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2421, IN CRUISE FLIGHT RECEIVED A NR 2 BLEED HOT CAUTION LIGHT.  COMPLIED WITH THE CHECKLIST AND TURNED THE BLEED OFF, AND THE CAUTION LIGHT WENT OUT.  MAINTENANCE PERFORMED A OPERATIONAL TEST AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
